Conservation laws for the equation $u_t+uu_x=0$
Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 903-905
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_5_a21,
author = {V. M. Ipatova},
title = {Conservation laws for the equation $u_t+uu_x=0$},
journal = {Differencialʹnye uravneni\^a},
pages = {903--905},
year = {1992},
volume = {28},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_5_a21/}
}
V. M. Ipatova. Conservation laws for the equation $u_t+uu_x=0$. Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 903-905. http://geodesic.mathdoc.fr/item/DE_1992_28_5_a21/